MAUDE Adverse Event Report: Medivators Inc DEFENDO Air/Water and Suction Valves

Medivators Inc DEFENDO Air/Water and Suction Valves
Model Number 100306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
DEFENDO Air/Water and Suction Valves
Common Device Name
DEFENDO Air/Water and Suction Valve
Manufacturer (Section D)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50721489
Report Number1651395-2026-00018
Device Sequence Number10367362
Product Code ODC
UDI-Device Identifier00724995246730
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100306
Device Catalogue Number100306
Device Lot Number(10)678822
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown